# SDR UALA2012110606380

- Difficulty date: November 1, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 88,429 hours, 14,158 cycles
- Engine: Pwa PW4060
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: 211C223520
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYD EDP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN ENGINE IS SHUT DOWN.  REF SM 29-00-02 PG 101 SHEET 1 JUMPED SWITCH S26 AND LIGHT ILLUMINATED AND REF DF231 AUTO FUNCTION THEN OPERATED NORMALLY.  CLEANED SWITCH CONTACTS AND REFITTED PLUG AND LIGHT DOES NOT ILLUMINATE.  REQUIRES SWITCH S26 PCN (481-0076).  COMPLIED WITH MEL TEST REQUIREMENTS.  MAINTENANCE TO VERIFY PUMP AND SYSTEM PRESSURE LIGHT OPS BEFORE BEFORE EACH DEPARTURE.  REPLACED PRESS SWITCH S26, LIGHT OPS NORMAL.
